# SDR COMA9910196

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wire
- Condition: Broken
- Location: Trim Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF TRIM WARNING.  REPAIRED BROKEN WIRE AT ELEVATOR TRIM PROXIMITY SENSOR.
